Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 7, NWS Green Bay, WI

April 9, 2017Florence County, Forest County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Apr 9, 2017, 7:13 PM CDT for Florence County, Forest County, Wisconsin. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2017, 7:13 PM CDT (00:13 UTC)
Expired
Apr 9, 2017, 8:15 PM CDT
In force
62 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Florence County, WI, Forest County, WI

The radar

The Marquette radar (KMQT), 96 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 8:21 PM CDTHAIL 0.25Homestead, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

023 
WUUS53 KGRB 100013
SVRGRB
WIC037-041-100115-
/O.NEW.KGRB.SV.W.0007.170410T0013Z-170410T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service GREEN BAY WI
713 PM CDT SUN APR 9 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northern Forest County in northeastern Wisconsin...
  Florence County in northeastern Wisconsin...

* Until 815 PM CDT.

* At 711 PM CDT, a severe thunderstorm was located 14 miles northwest
  of Crandon, moving east at 50 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Kingsford, Florence, Homestead, Tipler, Popple River, Aurora,
  Argonne, Commonwealth, Hiles and Fence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4596 8833 4595 8829 4596 8825 4595 8824
      4595 8819 4592 8810 4588 8810 4586 8808
      4581 8813 4579 8809 4578 8806 4572 8806
      4572 8842 4566 8843 4557 8905 4589 8905
      4599 8837
TIME...MOT...LOC 0011Z 255DEG 47KT 4573 8907 

HAIL...1.00IN
WIND...<50MPH
 
$$

AK
3 follow-up statements
374 
WWUS53 KGRB 100033
SVSGRB

Severe Weather Statement
National Weather Service GREEN BAY WI
733 PM CDT SUN APR 9 2017

WIC037-041-100115-
/O.CON.KGRB.SV.W.0007.000000T0000Z-170410T0115Z/
Forest WI-Florence WI-
733 PM CDT SUN APR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL FOREST AND FLORENCE COUNTIES...

At 732 PM CDT, a severe thunderstorm was located 8 miles southwest of
Popple River, or 12 miles north of Crandon, moving east at 45 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Kingsford, Florence, Homestead, Tipler, Popple River, Aurora,
Argonne, Commonwealth, Fence and Long Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4596 8833 4595 8829 4596 8825 4595 8824
      4595 8819 4592 8810 4588 8810 4586 8808
      4581 8813 4579 8809 4578 8806 4572 8806
      4572 8842 4566 8843 4558 8902 4592 8887
      4599 8837
TIME...MOT...LOC 0032Z 262DEG 39KT 4573 8884 

HAIL...1.00IN
WIND...<50MPH
 
$$

AK
611 
WWUS53 KGRB 100049
SVSGRB

Severe Weather Statement
National Weather Service GREEN BAY WI
749 PM CDT SUN APR 9 2017

WIC037-041-100115-
/O.CON.KGRB.SV.W.0007.000000T0000Z-170410T0115Z/
Forest WI-Florence WI-
749 PM CDT SUN APR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EAST CENTRAL FOREST AND FLORENCE COUNTIES...

At 748 PM CDT, a severe thunderstorm was located near Popple River,
or 19 miles northeast of Crandon, moving east at 45 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Kingsford, Florence, Homestead, Tipler, Popple River, Aurora,
Commonwealth, Fence, Long Lake and Lasalle Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4596 8833 4595 8829 4596 8825 4595 8824
      4595 8819 4592 8810 4588 8810 4586 8808
      4581 8813 4579 8809 4578 8806 4572 8806
      4572 8842 4566 8843 4561 8882 4596 8861
      4599 8837
TIME...MOT...LOC 0048Z 260DEG 46KT 4576 8863 

HAIL...1.00IN
WIND...<50MPH
 
$$

AK
715 
WWUS53 KGRB 100059
SVSGRB

Severe Weather Statement
National Weather Service GREEN BAY WI
759 PM CDT SUN APR 9 2017

WIC041-100108-
/O.CAN.KGRB.SV.W.0007.000000T0000Z-170410T0115Z/
Forest WI-
759 PM CDT SUN APR 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOREST COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning for Forest County has been 
cancelled.

LAT...LON 4596 8833 4595 8829 4596 8825 4595 8824
      4595 8819 4592 8810 4590 8811 4586 8808
      4581 8813 4578 8806 4572 8806 4573 8866
      4597 8855 4598 8843 4598 8841 4599 8837
TIME...MOT...LOC 0058Z 255DEG 40KT 4579 8850 

$$

WIC037-100115-
/O.CON.KGRB.SV.W.0007.000000T0000Z-170410T0115Z/
Florence WI-
759 PM CDT SUN APR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR FLORENCE COUNTY...

At 758 PM CDT, a severe thunderstorm was located 8 miles east of
Popple River, or 19 miles west of Kingsford, moving east at 45 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Kingsford, Florence, Homestead, Aurora, Commonwealth, Fence, Lasalle
Falls, Spread Eagle, Morgan Lake Campground and Lost Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4596 8833 4595 8829 4596 8825 4595 8824
      4595 8819 4592 8810 4590 8811 4586 8808
      4581 8813 4578 8806 4572 8806 4573 8866
      4597 8855 4598 8843 4598 8841 4599 8837
TIME...MOT...LOC 0058Z 255DEG 40KT 4579 8850 

HAIL...1.00IN
WIND...<50MPH
 
$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:09 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 9, 6:09 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
609 PM CDT Sun Apr 9 2017

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Monday
Issued at 302 PM CDT Sun Apr 9 2017

Main forecast focus to be on thunderstorm chances late this
afternoon into the overnight hours and the potential for any of
these storms to become severe.

The 19z MSAS analysis showed an area of low pressure on the
Nebraska/Iowa border with a warm front extended northeastward
through central IA into north-central WI. Dew points have climbed
into the upper 40s to lower 50s across northeast WI and the radar
mosaic now picking up a band of showers and thunderstorms along
the warm front. Some of these storms have become strong and will
need to be watched.

The warm front is forecast to stall near its current location
tonight as the low pressure rides northeast along the stalled
boundary. The strongest frontogenetical forcing/baroclinic zone
would then set-up along and north of the boundary and it is this
location that should see the highest precipitation chances.
Furthermore, northern WI will reside on the edge of a mid-level
cap, thus a better chance of seeing thunderstorms continue through
most of the night. Best severe potential should also be across the
north where shear is the strongest (> 50 kts) and provide
sufficient updrafts to possibly allow a few storms to approach
severe limits. For central and east-central WI, it may take until
the approach of the surface low to allow for showers or
thunderstorms to move into this part of the state, mainly after
midnight. While central/east-central WI to have more instability,
the shear is not as strong compared to northern WI (40 kts). The
key to any severe potential here is the capping inversion which
may not break. Anticipate thunder chances to diminish later
tonight, but showers to persist into Monday. Min temperatures to
be in the upper 30s to lower 40s north, lower to middle 50s south.

The surface low is forecast to ride the stalled boundary across
central/east-central WI Monday morning and will continue to bring
rain showers to northern WI and a good chance of showers/isolated
thunderstorms to central/east-central WI. As the surface low exits
Monday afternoon, this will allow the frontal boundary to start
sagging south and exit the forecast area by late afternoon with
additional rain showers possible due to the deformation axis
rotating through the area. Colder air is expected to get pulled
into northern WI later in the day and may allow for some snow to
mix with the rain over Vilas county toward evening. A wide range
in temperatures can be expected on Monday with north-central WI
essentially seeing steady or slowly falling temperatures into the
middle 30s to around 40 degrees, while southern sections of the
forecast area reach the lower 60s.

.LONG TERM...Monday Night Through Sunday
Issued at 302 PM CDT Sun Apr 9 2017

Primary issue Monday night is the rain to snow or mix transition
as compact low pressure system tracks across the state. Colder air
in the wake of the system will produce some snow accumulation,
especially on grassy areas. How far southeast to mention this
snowfall and snow accumulation varies from model to model. The
colder NAM and ECMWF bring a minor snow accumulation all the way
to the fox cities, while the warmer GFS confines the snow further
northwest. Several inches of accumulation still likely across
North central Wisconsin, in the deformation area of the nearly
stacked 850 to 700mb low system. The stacked system may also tend
to have a slow departure Tuesday morning with additional small
mixed pcpn chances.

Eventually dry weather will return Tuesday into Wednesday with
weak upper ridging. A weak short wave and cold front passage
Wednesday night may produce a chance of showers, possibly mixed
across the north.

Upper ridging resumes for the rest of the week with a gradual
warming trend. Next frontal system arrives for the start of next
weekend.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 606 PM CDT Sun Apr 9 2017

Expect lower clouds and visibilities to expand southeast across
the area in the wake of a cold front/outflow boundary sagging
south across the area. LLWS will be present for a time in advance
of the front over east-central Wisconsin.
&&

.HYDROLOGY...
Issued at 302 PM CDT Sun Apr 9 2017

Potential of an inch to two inches of rainfall roughly northwest
of line from Marshfield to Crivitz. A warm front positioned
across northern Wisconsin will be the primary focus of showers
and storms tonight into Monday. Monday into Monday night, rain
will become more widespread as a low pressure system tracks across
central and northeast wisconsin. The previous warm front is
expected to shift south a bit as near stationary front and will be
the primary focus of more rainfall. The greatest rainfall amounts
are expected to be associated with this frontal boundary. Will
issue an ESF due to the potential of 1 to 2 inches of rainfall
and some river rises. But due to dry conditions across the north,
the rainfall will also serve as welcome relief for high fire
danger.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....AK
LONG TERM......TDH
AVIATION.......Skowronski
HYDROLOGY......TDH
Hazardous weather outlook, Apr 9, 3:09 PM CDT, 4 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
309 PM CDT Sun Apr 9 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
309 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms across northern
Wisconsin. Surrounding this slight risk is a marginal risk of
severe thunderstorms across central and east-central Wisconsin.
Scattered thunderstorms are expected generally along and north of
a stalled frontal boundary draped across northern Wisconsin. A
few of the storms could become strong or severe with large hail,
gusty winds and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Showers and a few thunderstorms will continue across central,
northeast and east central Wisconsin on Monday. A few storms
could produce gusty winds and hail.

The rain showers should change to snow showers across far northern
Wisconsin Monday night, with a small accumulation possible,
mostly on the grass.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed tonight.

LMZ521-522-541>543-102015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
309 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

High waves and gusty south winds will continue to pose a threat
to mariners with small craft on Lake Michigan.

There is a chance of thunderstorms. A few storms could produce
hail and gusty winds.

Warm moist air moving over the cool waters of Lake Michigan may
produce some marine fog at times.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Marine fog could last into part of Monday before dissipating.

Scattered thunderstorms could also be a hazard to mariners on
Monday.

AK/TDH

In the hours before

Local storm report, Apr 9, 6:26 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
626 PM CDT SUN APR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             CALDRON FALLS RESERVOIR 45.35N 88.25W
04/09/2017  M0.88 INCH       MARINETTE          WI   CO-OP OBSERVER

&&

SAC
Local storm report, Apr 9, 6:35 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CDT SUN APR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             8 N TOMAHAWK            45.58N 89.73W
04/09/2017  M1.00 INCH       ONEIDA             WI   TRAINED SPOTTER

&&

SAC
Local storm report, Apr 9, 6:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
654 PM CDT SUN APR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             3 NW RHINELANDER        45.66N 89.45W
04/09/2017  E1.00 INCH       ONEIDA             WI   PUBLIC

            IN NEWBOLD

&&
Local storm report, Apr 9, 7:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
701 PM CDT SUN APR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             4 N RHINELANDER         45.69N 89.41W
04/09/2017  M0.75 INCH       ONEIDA             WI   TRAINED SPOTTER

&&

SAC
Local storm report, Apr 9, 7:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT SUN APR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             HARSHAW                 45.66N 89.65W
04/09/2017  M0.75 INCH       ONEIDA             WI   PUBLIC

0645 PM     HAIL             W RHINELANDER           45.63N 89.41W
04/09/2017  M0.75 INCH       ONEIDA             WI   PUBLIC

&&
VIA WSAW TV-7.

SAC
Local storm report, Apr 9, 7:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
709 PM CDT SUN APR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             SUGAR CAMP              45.78N 89.30W
04/09/2017  M1.00 INCH       ONEIDA             WI   PUBLIC

            VIA WSAW TV-7.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:14 PM CDTSevere Thunderstorm WarningGRBFlorence17 min
Apr 9, 9:17 PM CDTSpecial Weather StatementGRBFlorence58 min
Apr 9, 10:32 PM CDTSpecial Weather StatementGRBVilas88 min
Apr 9, 10:56 PM CDTSpecial Weather StatementGRBVilas79 min
Apr 9, 11:25 PM CDTSevere Thunderstorm WarningGRBVilas50 min
Apr 9, 11:35 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida55 min
Apr 10, 12:06 AM CDTSevere Thunderstorm WarningGRBForest, Vilas39 min
Apr 10, 12:12 AM CDTSevere Thunderstorm WarningGRBMarathon48 min
Apr 10, 12:23 AM CDTSevere Thunderstorm WarningGRBOneida37 min
Apr 10, 12:27 AM CDTSevere Thunderstorm WarningGRBLincoln63 min
Apr 10, 12:54 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest46 min
Apr 10, 12:59 AM CDTSevere Thunderstorm WarningGRBMarathon31 min
Apr 10, 1:11 AM CDTSevere Thunderstorm WarningGRBLanglade, Oneida33 min
Apr 10, 1:23 AM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Shawano25 min
Apr 10, 1:51 AM CDTSpecial Weather StatementGRBPortage39 min
Apr 10, 4:20 AM CDTSmall Craft AdvisoryGRB24 hr
Apr 10, 6:03 AM CDTSpecial Marine WarningGRB57 min
Apr 10, 6:32 AM CDTSpecial Weather StatementGRBKewaunee43 min
Apr 10, 6:50 AM CDTSevere Thunderstorm WarningGRBKewaunee25 min
Apr 10, 6:54 AM CDTSpecial Marine WarningGRB96 min
Apr 10, 7:33 AM CDTSpecial Weather StatementGRBMarathon, Portage, Wood27 min
Apr 10, 8:38 AM CDTSpecial Weather StatementGRBMenominee, Outagamie, Shawano, Waupaca37 min
Apr 10, 9:31 AM CDTSpecial Weather StatementGRBMarinette29 min
Apr 10, 10:17 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Apr 10, 10:28 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette4 days
Apr 10, 3:13 PM CDTWinter Weather AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more18 hr
Apr 10, 6:42 PM CDTSpecial Weather StatementGRBWinnebago33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.